# SDR CALA2024121301508

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,308 hours, 32,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R INDICATING DISARMED AT CRUISE ALT PREV WRITE UP EARLIER TODAY.  DEFERRED DOOR 2R SLIDE INDICATION REF MEL 2560T INOP PLACARD INSTALLED VERIFIED DOOR 2R IS CLOSED AND SECURED.  DEFERRED DOOR 2R SLIDE INDICATION REF MEL 2560T INOP PLACARD INSTALLED VERIFIED DOOR 2R IS CLOSED AND SECURED.   ARMED & DISARMED R2 DOOR A COUPLE TIMES, COULD NOT DUPLICATE DISCREPANCY, REPLACED PROXIMITY SWITCH 7WN2 PRECAUTIONARY PER AMM 52-73-11-400-002-A, OPS TEST & ADJUSTMENT GOOD
